8th meeting on b Physics

Europe/Rome
Sala delle Erbe e delle Vigne (Grand Hotel Savoia)

Sala delle Erbe e delle Vigne

Grand Hotel Savoia

Via Arsenale di Terra 15 - Genova
Participants
  • Alessandro PETROLINI
  • Andrea FERRETTO PARODI
  • Andrea GIACHERO
  • Biagio SAITTA
  • Clara MATTEUZZI
  • Claudia PATRIGNANI
  • Concezio BOZZI
  • Cosme ADROVER PACHECO
  • Diego GUADAGNOLI
  • Elena SANTOPINTO
  • Elie ASLANIDES
  • Elisa GUIDO
  • Emilie MAURICE
  • Fabrizio PARODI
  • Fabrizio RUFFINI
  • Flavio FONTANELLI
  • Francesco POLCI
  • Fulvia DE FAZIO
  • Giampiero MANCINELLI
  • Giancarlo FERRERA
  • Giulia RICCIARDI
  • Guglielmo DE NARDO
  • John WALSH
  • Justine SERRANO
  • Luca TRENTADUE
  • Marcello ROTONDO
  • Marcin KUCHARCZYK
  • Mario SANNINO
  • Marta CALVI
  • Matteo BAUCE
  • Matteo RAMA
  • Michael Joseph MORELLO
  • Nazila MAHMOUDI
  • Olivier LEROY
  • Paride PARADISI
  • Renaud LE GAC
  • Roberta CARDINALE
  • Roberto COVARELLI
  • Sandro SQUARCIA
  • Sebastien DESCOTES-GENON
  • Silvano TOSI
  • Simone DONATI
  • Stefania VECCHI
  • Stefano PASSAGGIO
  • Stefano PERAZZINI
  • Umberto MARCONI
  • Vincenzo Maria VAGNONI
  • Walter BONIVENTO
    • 08:30 09:00
      registration

      registration

    • 09:00 09:10
      welcome address 10m
      Speaker: Sandro Squarcia
    • 09:10 10:10
      Theoretical introduction 1h
      Speaker: Paride PARADISI
      Slides
    • 10:10 10:40
      coffee break 30m

      coffee break

    • 10:40 11:20
      B (D) decays with neutrinos B-->munu, taunu and implications on NP models 40m
      Speaker: Guglielmo De Nardo
      Slides
    • 11:20 12:00
      Vub/cb: relevance for NP 40m
      Speaker: Marcello Rotondo
      Slides
    • 12:00 12:30
      CKM from semi-leptonic B decays 30m
      Speaker: Giulia Ricciardi
      Slides
    • 12:30 14:10
      lunch 1h 40m

      lunch

    • 14:10 15:10
      Theoretical talk on phi_s, mixing 1h
      Speaker: Sebastien Descotes-Genon
      Slides
    • 15:10 15:50
      Bs --> mumu 40m
      Speaker: Roberto Covarelli
      Slides
    • 15:50 16:10
      coffee break 20m

      coffee break

    • 16:10 16:50
      phi_s + Bs mixing 40m
      Speaker: Emilie Maurice
      Slides
    • 16:50 17:20
      gamma measurement in hadronic machines 30m
      Speaker: Vincenzo Maria Vagnoni
      Slides
    • 17:20 18:00
      Summary of measurements from CDF 40m
      Speaker: Michael Joseph Morello
      Slides
    • 09:00 10:00
      theory talk on charm 1h
      Speaker: Diego Guadagnoli
      Slides
    • 10:00 10:30
      charm mixing and CPV at hadron machines 30m
      Speaker: Walter BONIVENTO
      Slides
    • 10:30 10:50
      coffee break 20m
    • 10:50 11:20
      Charm mixing and CPV at Super-B 30m
      Speaker: Matteo RAMA
      Slides
    • 11:20 12:20
      theory talk on K*ll 1h
      Speaker: Nazila Mahmoudi
      Slides
    • 12:20 12:50
      K*ll at hadronic machines 30m
      Speaker: Francesco POLCI
      Slides
    • 12:50 14:30
      lunch 1h 40m
    • 14:30 15:00
      K*ll at Super-B 30m
      Speaker: John WALSH
      Slides
    • 15:00 15:30
      some words from INFN President 30m
      Speaker: Fernando FERRONI
    • 15:30 16:20
      Overview of the Super-B project 50m
      Speaker: Riccardo FACCINI
      Slides
    • 01:00 01:30
      Charm mixing and CPV at had machines 30m
      Speaker: Walter Bonivento
    • 01:30 02:00
      charm mixing and CPV at Super-B 30m
      Speaker: Matteo Rama
    • 02:00 02:20
      coffee break 20m
    • 02:20 03:20
      theory talk on K*ll 1h
      Speaker: Nazilla Mahmoudi
    • 03:20 03:50
      K*ll at hadronic machines 30m
      Speaker: Francesco Polci
    • 03:50 04:20
      K*ll at Super-B 30m
      Speaker: John Walsh
    • 04:20 05:30
      lunch 1h 10m
    • 05:30 06:00
      Some words from the I.N.F.N. President 30m
      Speaker: Fernando Ferroni
    • 06:00 06:50
      'Overview of the Super-B project 50m
      Speaker: Riccardo Faccini
    • 06:50 07:00
      Conclusions 10m
Your browser is out of date!

Update your browser to view this website correctly. Update my browser now

×